# SDR UALA2012071103726

- Difficulty date: July 7, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 88,546 hours, 14,180 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 79027013
- Part serial: 323
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAD BLEED LIGHT ON EICAS LT ENGINE HPSOV AND LT ENGINE HPSOV STATUS MESSAGE.  HPSOV IS LOCK CLOSED. REPLACED VALVE NEEDS ENGINE RUN TO OPS CHECK VALVE. AFTER RUN STILL NO GOOD. AFTER VALVE CHANGE AND ENGINE RUN. THE STATUS OF THE PROBLEM HAS BEEN CHANGED. LEFT BLEED OFF LIGHT AND EICAS ADVISORY REPORTED WITH BLEED OPS NORMAL. REPAIR ACCOMPLISHED ENG RUN PER JRH, ALL BLEED IND NORMAL WITH LOAD ON AND OFF, BLEED SHIFT NORMAL. NO FAULTS NOTED.
